Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the automorphism group of a binary q-analog of the Fano plane

Title data

Braun, Michael ; Kiermaier, Michael ; Nakić, Anamari:
On the automorphism group of a binary q-analog of the Fano plane.
In: European Journal of Combinatorics. Vol. 51 (January 2016) . - pp. 443-457.
ISSN 0195-6698
DOI: https://doi.org/10.1016/j.ejc.2015.07.014

Abstract in another language

The smallest set of admissible parameters of a q-analog of a Steiner system is S2[2,3,7]. The existence of such a Steiner system–known as a binary q-analog of the Fano plane–is still open. In this article, the automorphism group of a putative binary q-analog of the Fano plane is investigated by a combination of theoretical and computational methods. As a conclusion, it is either rigid or its automorphism group is cyclic of order 2, 3 or 4. Up to conjugacy in GL(7,2), there remains a single possible group of order 2 and 4, respectively, and two possible groups of order 3. For the automorphisms of order 2, we give a more general result which is valid for any binary q-Steiner triple system.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 05B30 (05B07)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Mar 2016 07:37
Last Modified: 24 Mar 2016 07:37
URI: https://eref.uni-bayreuth.de/id/eprint/32031